# SDR GUU2006F00004

- Difficulty date: December 5, 2005
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Engine: Pwa PT6A67D
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Bracket
- Part number: 10164001423
- Condition: Corroded
- Location: Vert Stabilizer
- Part time: 20,391 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT SCHEDULED MAINTENANCE, DETERMINED VERTICAL STABILIZER LOWER HINGE BRACKET TO BE EXFOLIATED.  REPLACED VERTICAL STABILIZER LOWER HINGE BRACKET.  (K)
